# SDR SWAA2024071111374

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 32,516 hours, 15,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 18ABC AND 20ABC INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHTS 18ABC AND 20 ABC BATTERY PACK PER AMM 33-51-06;[02] BATTERY PACK P/N OFF D717-01-100 S/N OFF 319737 P/N ON AD-D717-01-100SWA BN 461308 TAG #ITG8Q00655LH PARRTS TAG ENTERED FOR E128840;[03] CERTIFY
